# SDR SWAA2021052766240

- Difficulty date: April 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W DEFLECTION CONTROL RIB I/B BRACKET CRACKED ON FWD SIDE. / REMOVED AND REPLACED FITTING RH DEFLECTION CONTROL RIB REF B737-700 SRM 51-40-02-0G-0
